CSpace
abelian3foldsinproductsofprojectivespaces
Tang LZ(唐立忠)
1995
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume16Issue:2Pages:239
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47521
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Tang LZ. abelian3foldsinproductsofprojectivespaces[J]. chineseannalsofmathematicsseriesb,1995,16(2):239.
APA 唐立忠.(1995).abelian3foldsinproductsofprojectivespaces.chineseannalsofmathematicsseriesb,16(2),239.
MLA 唐立忠."abelian3foldsinproductsofprojectivespaces".chineseannalsofmathematicsseriesb 16.2(1995):239.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[唐立忠]'s Articles
Baidu academic
Similar articles in Baidu academic
[唐立忠]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[唐立忠]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.